MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 35MM; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 35MM; SCREW, FIXATION, BONE
Catalog Number 2030-6535-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Metal Related Pathology (4530); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following was reported by the customer: "during implantation the screw head snapped off - unable to remove remaining metal implant." further information received from customer 1/4; " the surgeon was unable to safely remove the remaining parts of the screw.To avoid it impinging on the cup the decision was made to use a burr to ensure the broken screw was flush.No long lasting effects predicted.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a hip screw was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device remains implanted and the fragments were not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusions: it was reported that "during implantation the screw head snapped off - unable to remove remaining metal implant." further information received from customer 1/4; " the surgeon was unable to safely remove the remaining parts of the screw.To avoid it impinging on the cup the decision was made to use a burr to ensure the broken screw was flush.No long-lasting effects predicted.' no further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
6.5 CANCELLOUS BONE SCREW 35MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21886565
Report Number0002249697-2025-00428
Device Sequence Number20876532
Product Code HWC
UDI-Device Identifier07613327037012
UDI-Public07613327037012
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K873251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2030-6535-1
Device Lot NumberA45N8E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient Weight84 KG